Semiclassical spectral series for the two-component Hartree-type equation

V. V. Belov, E. I. Smirnova, A. Yu Trifonov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Semiclassical spectral series for the two-component nonlinear Hartree-type operator corresponding to the rest point of the phase curve are constructed on the basis of the Maslov complex germ theory.

Original languageEnglish
Pages (from-to)639-648
Number of pages10
JournalRussian Physics Journal
Volume54
Issue number6
DOIs
Publication statusPublished - 1 Oct 2011

Keywords

  • Maslov's complex germ theory
  • nonlinear equations
  • semiclassical spectral series

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Semiclassical spectral series for the two-component Hartree-type equation'. Together they form a unique fingerprint.

Cite this